# SDR SIMA20220707004

- Difficulty date: July 7, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17086082005
- Condition: Corroded
- Location: Rh Aft Seat Trac
- Component: Seat Track, Fus
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT LOWER SEAT TRACK BEAM BETWEEN FR73-84 HAS MULTIPLE AREAS OF CORROSION. (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-REPAIRED RH AFT LWR SEAT TRACK BEAM BETWEEN FR73-84 IAW ERS-EJ-53MR-4583
